# SDR REXA2012122001748

- Difficulty date: December 16, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N8532G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7532
- Aircraft time: 25,814 hours, 22,533 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Gouged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR HINGE NR 2 FITTING ON THE HORIZONTAL STABILIZER IS GOUGED.  REPAIRED IAW BOMBARDIER REO 601R-55-11-447.
